×

Le système complet d’invariants d’un monosystème à trois dimensions dans L’espace euclidien à cinq dimensions. (French) Zbl 0114.37001


PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] E. Čech: Une méthode nouvelle dans la géometrie projective des surfaces réglées. Čas. pro pěst. mat. a fys., 53 (1924), 31 - 37
[2] J. Favard: Cours de géométrie différentielle locale. Paris 1957. · Zbl 0077.15002
[3] M. Jůza: Sur les variétés représentant une généralisation des surfaces réglées. Чех. мат. журн. 10 (85), 1960, 440-456. · Zbl 0096.35804
[4] M. Jůza: Ligne de striction sur une généralisation a plusiers dimensions d’une surface réglée. Чех. мат. журн. 12 (87), 1962, 243-250. · Zbl 0116.13602
[5] C. Segre: Preliminari di una teoria delle varietà luoghi di spazi. Rend. circ. Mat. Palermo, 30 (1910), 87-121. · JFM 41.0724.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.